# SDR SIMA20141012002

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 ABOVE STRINGER 2R AREA SKIN CRACKED.  PERFORMED PERMANENT REPAIR OF RT UPPER SKIN JUST AFT OF FRAME 75 ABOVE STRINGER 2R IAW ERS-EM-53MR-795.
